# SDR UALA2012022401128

- Difficulty date: February 23, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,478 hours, 9,560 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Card
- Part number: 285T111515
- Part serial: D01836
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV EICAS DURING DESCENT W- BLEED LIGHT ON PNEUMATIC PANEL.  RPL LEFT BLEED AIR CONTROL CARD PER MM.  MSG CLEARED SYSTEM CHECKED OK.
